DJones

Main Page Content

Associate Professor

Office: 106 Allen Administration Building
Phone:
(585) 395-5516
E-mail:
djones@brockport.edu

Education

Area(s) of specialty

Topological graph theory

Publications

"On the Genus of a Subfield of a given Field", Electronic Journal of Discrete Mathematics, September 2000, with A. White

"Step Degrees in Graphs", Proceedings of the Eighth Quadrennial International Conference on Graph Theory, Combinatorics, Algorithms and Applications, Western Michigan University, 1999.

"Matchings in Graphs" Published in Ars Combinatoria 50(1998) pp. 65-79.

Article in work/submitted

"The Planar Finite Fields", submitted

"Genus Results for Finite Fields", submitted

"Automorphisms of Calyley Graphs", with R. Low

"On certain labelings of the union of cycles and stars", with R. Figueroa-Centeno, and R. Ichishima

"Knots of Regular Graphs"

Professional Experience

College Senate President 2004-2005

Conference Director, Mathematical Association of America, Seaway Section Fall 2001

Associate Director for the Ninth Quadrennial International Conference on Graph Theory, Combinatorics, Algorithms and Applications; editor of the Proceedings for the Ninth Conference; liaison to the Seaway Section of the Mathematical Association of America

Awards

Keuka College Merit Award, 2000
Charles H. Butler Excellence in Teaching Award, Western Michigan University
Yousef Alavi Doctoral Student Award, Western Michigan University
Pi Mu Epsilon Service Award, Western Michigan University

Member

Institute of Combinatorics and Its Applications

Association of Mathematics Teachers of New York State

Mathematical Association of America

Association for Women in Mathematics

Pi Mu Epsilon

Additional Interest/hobbies

Instructor and Faculty Advisor for the Tae Kwon Do Club, gardening, guitar

Last Updated 11/8/17

Close mobile nav